# SDR YENA2022122301284

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 65,258 hours, 23,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT# 460, FLL-BDL. FO EMERGENCY FLASHLIGHT INOPERATIVE.  ACCOMPLISHED AN OPS CHECK OF THE F/O FLASHLIGHT. OPS CHECKED GOOD IAW AMM 25-60-00. NO DEFECTS NOTED.
